Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On a conormal module of smooth set theoretic complete intersections

Author: M. Boratyński
Journal: Trans. Amer. Math. Soc. 296 (1986), 291-300
MSC: Primary 14M10
MathSciNet review: 837812
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that $ V \subset {\mathbf{A}}_k^n$ ($ V$-smooth) is a set-theoretic complete intersection (stci) if and only if $ V$ imbedded as a zero section of its normal bundle is a stci, we give a characterization of smooth codimension $ 2$ stci of index $ \leq 4$ in terms of their conormal modules.

References [Enhancements On Off] (What's this?)

  • [1] Hyman Bass, Projective modules and symmetric algebras, Monografías de Matemática [Mathematical Monographs], vol. 30, Instituto de Matemática Pura e Aplicada, Rio de Janeiro, 1978. MR 527279
  • [2] M. Boratyński, A note on set-theoretic complete intersection ideals, J. Algebra 54 (1978), no. 1, 1–5. MR 511453, 10.1016/0021-8693(78)90017-0
  • [3] Maksymillian Boratyński, Poincaré forms, Gorenstein algebras and set theoretic complete intersections, Complete intersections (Acireale, 1983) Lecture Notes in Math., vol. 1092, Springer, Berlin, 1984, pp. 270–290. MR 775889, 10.1007/BFb0099369
  • [4] David Eisenbud and E. Graham Evans Jr., Generating modules efficiently: theorems from algebraic 𝐾-theory, J. Algebra 27 (1973), 278–305. MR 0327742
  • [5] Manfred Knebusch, Symmetric bilinear forms over algebraic varieties, Conference on Quadratic Forms—1976 (Proc. Conf., Queen’s Univ., Kingston, Ont., 1976) Queen’s Univ., Kingston, Ont., 1977, pp. 103–283. Queen’s Papers in Pure and Appl. Math., No. 46. MR 0498378
  • [6] Hartmut Lindel, On projective modules over polynomial rings over regular rings, Algebraic 𝐾-theory, Part I (Oberwolfach, 1980) Lecture Notes in Math., vol. 966, Springer, Berlin-New York, 1982, pp. 169–179. MR 689374
  • [7] Günter Scheja and Uwe Storch, Quasi-Frobenius-Algebren und lokal vollständige Durchschnitte, Manuscripta Math. 19 (1976), no. 1, 75–104. MR 0407039

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14M10

Retrieve articles in all journals with MSC: 14M10

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society